RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1995, Volume 40, Issue 1, Pages 183–188 (Mi tvp3330)  

Short Communications

Continuous dependence of final distributions on transition probabilities of an asymptotically Markov process

E. A. Sataev

Obninsk State Technical University for Nuclear Power Engineering

Abstract: The paper proves that for the asymptotically Markov process (which was introduced by the author in [1]) the final distributions continuously depend on the transition probabilities.

Keywords: asymptotically Markov process, transition probabilities, final distributions.

Full text: PDF file (332 kB)

English version:
Theory of Probability and its Applications, 1995, 40:1, 186–191

Bibliographic databases:

Received: 08.05.1995

Citation: E. A. Sataev, “Continuous dependence of final distributions on transition probabilities of an asymptotically Markov process”, Teor. Veroyatnost. i Primenen., 40:1 (1995), 183–188; Theory Probab. Appl., 40:1 (1995), 186–191

Citation in format AMSBIB
\Bibitem{Sat95}
\by E.~A.~Sataev
\paper Continuous dependence of final distributions on transition probabilities of an asymptotically Markov process
\jour Teor. Veroyatnost. i Primenen.
\yr 1995
\vol 40
\issue 1
\pages 183--188
\mathnet{http://mi.mathnet.ru/tvp3330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346742}
\zmath{https://zbmath.org/?q=an:0840.60080}
\transl
\jour Theory Probab. Appl.
\yr 1995
\vol 40
\issue 1
\pages 186--191
\crossref{https://doi.org/10.1137/1140020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996UH07100020}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3330
  • http://mi.mathnet.ru/eng/tvp/v40/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:88
    Full text:16
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019